Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had a medical/pill abortion. Had unprotected sex, have pregnancy symptoms, random nausea. Is it pregnancy ?

I had a medical/ pill abortion on January 18th. I went to my two week follow up with my dr and he said the pregnancy is gone. But i m worried a new pregnancy could have been undetected. I had unprotected sex when I was newly on the pill (Jan. 22, 27, 28) and I m not sure it was in full effect. So just this week I started having pregnancy symptoms again. Which had all stopped the day after the abortion. On Monday night, I threw up then yesterday and today I had random waves of nausea . Should I believe this positive pregnancy test and see my dr again? Or is it a false positive because of the previous pregnancy?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for the query.

Since you are on oral contraceptive pills, less likely you could be pregnant.
It takes 6 weeks for your cycles to begin.
I recommend you to get a UPT done to rule out pregnancy.
If it is positive, get a transvaginal ultrasound to be more sure of pregnancy.

Hope this helps.
Dr Nilofer
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor